Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 5, Issue 2, Pages 121-137
http://dx.doi.org/10.1155/S1024123X99001027

Design of delay observer-based controllers for uncertain time-lag systems

Department of Electrical and Computer Engineering, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 15 October 1998; Revised 24 February 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Magdi S. Mahmoud and Mohamed Zribi, “Design of delay observer-based controllers for uncertain time-lag systems,” Mathematical Problems in Engineering, vol. 5, no. 2, pp. 121-137, 1999. https://doi.org/10.1155/S1024123X99001027.